MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 8 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR.

STRYKER INSTRUMENTS-FREIBURG C2 NERVEMONITOR, 8 CHANNEL; SURGICAL NERVE STIMULATOR/LOCATOR.
Catalog Number 5140-508-280
Medical Device Problem Codes Failure to Sense (1559); Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while electrocautery was in use during a procedure, the monitor was erratically beeping and had a loss of recording channel.These conditions, in which the device is delivering additional audible indication or has an inaccurate visible display, may be misunderstood by the user, posing increased risk of nerve injury.The procedure was completed successfully.There was no clinically significant surgical delay, no medical intervention, and no adverse consequences.

Brand Name
C2 NERVEMONITOR, 8 CHANNEL
Common Device Name
SURGICAL NERVE STIMULATOR/LOCATOR.
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8934555
Report Number0001811755-2019-02805
Device Sequence Number526022
Product Code ETN
UDI-Device Identifier07613327277319
UDI-Public07613327277319
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K152505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5140-508-280
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1811755-07/14/2019-001-R
Patient Sequence Number1